# SDR USAABB03211

- Difficulty date: November 20, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 873100151REV12
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - FOUND FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 4, 9 AND 33 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (M)
